| Texto completo | |
| Autor(es): |
Novaes, Douglas D.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PHYSICA D-NONLINEAR PHENOMENA; v. 441, p. 15-pg., 2022-12-01. |
| Resumo | |
The second part of Hilbert's sixteenth problem consists in determining the upper bound N(n) for the number of limit cycles that planar polynomial vector fields of degree n can have. For n > 2, it is still unknown whether N(n) is finite or not. The main achievements obtained so far establish lower bounds for N(n). Regarding asymptotic behavior, the best result says that N(n) grows as fast as n2log(n). Better lower bounds for small values of n are known in the research literature. In the recent paper "Some open problems in low dimensional dynamical systems", by A. Gasull, Problem 18 proposes a different Hilbert's sixteenth type problem, namely improving the lower bounds for G(n), n E N, which is defined as the maximum number of limit cycles that planar piecewise linear differential systems with two zones separated by a branch of an algebraic curve of degree n can have. So far, G(n) > [n/2], n E N, is the best known general lower bound. Again, better lower bounds for small values of n are known in the research literature. Here, by using a recently developed second order Melnikov method for nonsmooth systems with nonlinear discontinuity manifold, it is shown that G(n) grows as fast as n2. This will be achieved by providing lower bounds for G(n), which improve previous estimates for n>4.(c) 2022 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 21/10606-0 - Sobre ciclos limites em espaços vetoriais lineares por partes com variedade de descontinuidade algébrica |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |